# SDR N6WA2025031104

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10022
- Aircraft time: 47,218 hours, 37,651 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable Assy
- Part number: BA6709371013
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR AUTO/PILOT CABLE C1 HAS BROKEN STRANDS.   REPLACED ELEVATOR AUTO/PILOT CABLE C1 AND C2 IAW CRJ AMM 27-31-00
